# SDR JR2R2011112200603

- Difficulty date: November 22, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 12,253 hours, 8,756 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Condition: Chafed
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD MULTY FUNCTION SPOILER WELL INBD RIB CHAFED AT STOP PAD.  REPAIRED IAW RO CRJ7-57-0233.
